Skip to main content

Research Repository

Advanced Search

Action of R-Fuchsian groups on CP2

Cano, Angel; Parker, John R.; Seade, José

Action of R-Fuchsian groups on CP2 Thumbnail


Authors

Angel Cano

José Seade



Abstract

We look at lattices in Iso+(H2R)Iso+(HR2), the group of orientation preserving isometries of the real hyperbolic plane. We study their geometry and dynamics when they act on CP2CP2 via the natural embedding of SO+(2,1)↪SU(2,1)⊂SL(3,C)SO+(2,1)↪SU(2,1)⊂SL(3,C). We use the Hermitian cross product in C2,1C2,1 introduced by Bill Goldman, to determine the topology of the Kulkarni limit set ΛKulΛKul of these lattices, and show that in all cases its complement ΩKulΩKul has three connected components, each being a disc bundle over H2RHR2. We get that ΩKulΩKul coincides with the equicontinuity region for the action on CP2CP2. Also, it is the largest set in CP2CP2 where the action is properly discontinuous and it is a complete Kobayashi hyperbolic space. As a byproduct we get that these lattices provide the first known examples of discrete subgroups of SL(3,C)SL(3,C) whose Kulkarni region of discontinuity in CP2CP2 has exactly three connected components, a fact that does not appear in complex dimension 11 (where it is known that the region of discontinuity of a Kleinian group acting on CP1CP1 has 00, 11, 22 or infinitely many connected components).

Citation

Cano, A., Parker, J. R., & Seade, J. (2016). Action of R-Fuchsian groups on CP2. Asian Journal of Mathematics, 20(3), 449-474. https://doi.org/10.4310/ajm.2016.v20.n3.a3

Journal Article Type Article
Acceptance Date Mar 11, 2015
Online Publication Date Jul 1, 2016
Publication Date Jul 1, 2016
Deposit Date Mar 11, 2015
Publicly Available Date Mar 18, 2015
Journal Asian Journal of Mathematics
Print ISSN 1093-6106
Publisher International Press
Peer Reviewed Peer Reviewed
Volume 20
Issue 3
Pages 449-474
DOI https://doi.org/10.4310/ajm.2016.v20.n3.a3

Files


Accepted Journal Article (357 Kb)
PDF

Copyright Statement
Copyright © International Press. First published in Asian Journal of Mathematics in 20(3), 2016, published by International Press.




You might also like



Downloadable Citations